# SDR AALA202407057436

- Difficulty date: July 3, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 71,616 hours, 33,525 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A CHECK OF THE EMERGENCY LIGHTING SYSTEM MAINTENANCE NOTED AN EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD FAULT MESSAGE FOR THE RIGHT-HAND EMERGENCY EXIT. MAINTENANCE RE-SEATED THE CONNECTOR PLUG FOR EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38. (AALA202407057436) MAINTENANCE ALSO REPLACED THE LAMP IN THE LEFT-HAND EMERGENCY EXIT MARKER 90WL3 PER AMM 33-51-13. (AALA202407055657) MAINTENANCE ALSO FOUND THE RIGHT-HAND EMERGENCY EXIT LIGHT DAMAGED AND REPLACED IT PER AMM 33-51-15. (AALA202407053507) A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
